uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Enumeration of basic ideals in type $B$ Lie algebras
2012 (English)In: Journal of Integer Sequences, ISSN 1530-7638, E-ISSN 1530-7638, Vol. 15, no 9Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
2012. Vol. 15, no 9
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-281920OAI: oai:DiVA.org:uu-281920DiVA: diva2:915981
Available from: 2016-03-31 Created: 2016-03-31 Last updated: 2017-11-30

Open Access in DiVA

No full text

In the same journal
Journal of Integer Sequences
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 172 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf